Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Rashes,itchy, hair fall, stress. What could be this?

Hi, since last week on the inside of my arms has come out in a rash it is sometimes itchy and it's was burning last nite I haven't been having a good time since jan as I had a miscarriage and the stress of trying to get pregnant again is a nitemare my hair is falling out when I wash it and I had a massive Coldsoar last week do u think this is all stress related?
Asked On : Wed, 17 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Psychiatrist 's  Response
thanks for using health care magic.
Stress is known to cause hair fall.
Rash is very rare as a symptom of stress except in a case of psychogenic itching and self injury.
You should consult skin specialist for the rash and itching and cold soar.
You should use stress management techniques for control of stress. stress is known to have some impact in pregnancy also.
You can do Relaxation techniques like yoga, meditation or self motivation.
If it is not controlled, you should consult psychiatrist.
Answered: Wed, 17 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor